Previous |  Up |  Next


nonlinear boundary value problems; multiple solutions; Melnikov functions
The existence and multiplicity results are shown for certain types of problems with nonlinear boundary value conditions.
[1] Samoilenko A.M., Le Loyong Tai: On a method of study of boundary value problems with nonlinear boundary value conditions (in Russian). Ukrainian Math. Journal 42 (1990), 951-957. MR 1075977
[2] Guckenheimer J., Holmes P.: Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields. Springer-Verlag New York (1983). MR 0709768 | Zbl 0515.34001
[3] Mawhin J.: Nonlinear functional analysis and periodic solutions of ordinary differential equations. in Summer School on Ordinary Differential Equations-Difford 74, Brno (1974), 37-60.
[4] Fečkan M.: Nielsen fixed point theory and nonlinear equations. to appear in Journal of Differential Equations.
[5] Chow S.-N., Hale J.K.: Methods of Bifurcations Theory. Springer-Verlag New York (1982). MR 0660633
Partner of
EuDML logo